Advances in Linear Algebra & Matrix Theory

Advances in Linear Algebra & Matrix Theory

ISSN Print: 2165-333X
ISSN Online: 2165-3348
www.scirp.org/journal/alamt
E-mail: alamt@scirp.org
"New Approach for the Inversion of Structured Matrices via Newton’s Iteration"
written by Mohammad M. Tabanjeh,
published by Advances in Linear Algebra & Matrix Theory, Vol.5 No.1, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Some New Cauchy Sequence Spaces
Universal Journal of Mathematics and Applications, 2018
[2] Some new Hilbert sequence spaces
Mu? Alparslan üniversitesi Fen Bilimleri Dergisi [Mus Alparslan University Journal of Science], 2016
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top